Buy it Again
Vicks Lil Drug Dayquil Sever Cold & Flu - 4 Count

Vicks Lil Drug Dayquil Sever Cold & Flu - 4 Count

Cold & Flu, Vicks DayQuil, Severe, Max Strength, Caplets

Other Information: Each Caplet Contains: sodium 4 mg. Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/Sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. New. Fights more symptoms than DayQuil Cold & Flu. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. Product repacked and distributed with permission of manufacturer by: Lil' Drug Store Products, Inc., 1201 Continental Place, NE Cedar Rapids, IA 52402. 1-877-507-6516 (M-F 8AM-4:30PM CT).
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Yellow 6, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hrs, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription
Directions Directions: Take only as directed - see Overdose warning. Do not exceed 4 doses per 24 hrs. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Adults & Children 12 Yrs & Over: 2 caplets with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer Lil Drug Store Products

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.